W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Back to Search Results |
| Catalog Number |
DSF1833 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Obstruction/Occlusion (2422); Vascular Dissection (3160)
| Date of Event |
06/19/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following was reported to gore: on (b)(6), 2026, the patient underwent endovascular treatment of an abdominal aortic aneurysm using a gore® excluder® conformable aaa endoprosthesis (trunk ipsilateral leg endoprosthesis) and gore® excluder® aaa endoprosthesis devices.After all devices were implanted, a distal type i endoleak from a contralateral leg endoprosthesis implanted in the right common iliac artery was observed.To resolve the distal type i endoleak, an attempt was made to push the contralateral leg upward using an 18fr gore® dryseal flex introducer sheath.Two aortic extender endoprostheses were implanted, and ballooning using a non-gore balloon catheter was performed before and after their implantation.The distal type i endoleak was resolved.Angiography revealed a dissection at the origin of the right internal iliac artery, along with loss of blood flow due to the dissection.It was reported that the dissection might have occurred during the treatment of the distal type i endoleak, including pushing the contralateral leg upward using the 18fr sheath and ballooning before and after the implantation of the aortic extender endoprostheses.Any necessary treatment for the dissection and loss of blood flow was performed; however, details of the treatment are unknown.The patient tolerated the procedure.The physician suggested that the distal type i endoleak occurred because the contralateral leg was undersized relative to the vessel diameter.